# SDR CALA2013100191636

- Difficulty date: September 28, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 72,761 hours, 26,615 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT AUDIO PANEL INOPERATIVE ON LT & RT TRANSMIT & ON PA.  RECEIVER OK.  HEADSETS & MIC OK.  R & R CAPT ASP IAW AMM.  OPERATIONS CHECKED GOOD.
